I used postinor and it messed up my cycle, I had to use primolut n a hormonal drug to rectify. Ever since my period comes much lighter and very watery on the last days. Sometimes looking like the water seperates from the blood when it settles on my pad.
A complete evaluation is necessary for determining the exact cause of your symptoms. There can be change in the consistency of a woman’s menstrual flow which may be a normal variation. Hormonal fluctuations due to stress, changes in meducations, diet may be one of the possible causes. A watery period may be a symptom of pregnancy. Another cause of watery discharge is an infection on the vaginal and cervical region. Watery periods can also occur when foreign objects are left in the vagina. It is best to consult your doctor and get checked. Do write to me again.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.